Author of the publication

A geometric approach to H∞ control of nonlinear Markovian jump systems.

, , , and . Int. J. Control, 87 (9): 1833-1845 (2014)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Robust H Filtering of Stochastic Time-Delay Systems with State Dependent Noise., and . ICARCV, page 1-5. IEEE, (2006)Global output tracking control for high-order stochastic nonlinear systems with SISS inverse dynamics and time-varying delays., , and . J. Frankl. Inst., 353 (13): 3249-3270 (2016)ℋ- index for discrete-time stochastic systems with Markovian jump and multiplicative noise., , and . Autom., (2018)Infinite Horizon H2/H Control for Stochastic Systems with Markovian Jumps., , and . ACC, page 2422-2427. IEEE, (2007)H∞ output feedback control for descriptor systems with delayed-state., , , and . ACC, page 4892-4896. IEEE, (2005)Nonlinear stochastic H2H∞ control with state-dependent noise., , , and . ACC, page 380-385vol.1. IEEE, (2005)Stochastic H2/H∞ control for discrete-time systems with multiplicative noise in state and control input: Infinite horizon case., , and . CDC, page 5407-5412. IEEE, (2007)H_index for linear Markov jump continous stochastic systems., , and . CCTA, page 691-696. IEEE, (2019)Adaptive fuzzy control for pure-feedback stochastic nonlinear systems with unknown dead zone outputs., and . Int. J. Syst. Sci., 49 (14): 2981-2995 (2018)Normalisation design for delayed singular Markovian jump systems based on system transformation technique., , , , and . Int. J. Syst. Sci., 49 (8): 1603-1614 (2018)